CureZone   Log On   Join
Re: iud side effect
 
mirenacol Views: 4,123
Published: 14 years ago
 
This is a reply to # 1,016,603

Re: iud side effect



It's great to find someone else with this same side effect. I have had the mirena for 3 and a half years also. In the past 6 months I have started producing colostrum. I breastfed two kids (5 and ahalf years ago, and three and a half years ago) each for about 9 months. Also I NEVER found it easy to get the feeding started after the birth, and colostrum was hard to get any. Now I have plenty. I'm not pregnant.
So I'm assuming it's something to do with the Mirena. The only other things that have changed for me are that I've been taking atrovastatin, and blood thinners.
I want to get rid of the Mirena and see what happens.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

5.906 sec, (1)